JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SUBADDITIVE SEPARATING MAPS BETWEEN REGULAR BANACH FUNCTION ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SUBADDITIVE SEPARATING MAPS BETWEEN REGULAR BANACH FUNCTION ALGEBRAS
Sady, Fereshteh; Estaremi, Yousef;
  PDF(new window)
 Abstract
In this note we extend the results of [3] concerning subadditive separating maps from A
 Keywords
separating maps;regular Banach function algebras;Ditkin`s condition;strongly pointwise subadditive map;
 Language
English
 Cited by
1.
Fixed points of subadditive maps and some non-linear integral equations, Journal of Fixed Point Theory and Applications, 2017, 19, 2, 1269  crossref(new windwow)
 References
1.
J. Araujo, E. Beckenstein, and L. Narici, Biseparating maps and homeomorphic real- compactifications, J. Math. Anal. Appl. 192 (1995), no. 1, 258-265 crossref(new window)

2.
J. Araujo, K. Jarosz, Automatic continuity of biseparating maps, Studia Math. 155 (2003), no. 3, 231-239 crossref(new window)

3.
E. Beckenstein and L. Narici, Subadditive separating maps, Acta Math. Hungar. 88 (2000), no. 1-2, 147-167 crossref(new window)

4.
M. A. Chebotar, W. F. Ke, P. H. Lee, and N. C. Wong, Mappings preserving zero products, Studia Math. 155 (2003), no. 1, 77-94 crossref(new window)

5.
H. G. Dales, Banach algebras and automatic continuity, London Mathematical Society Monographs. New Series, 24. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 2000

6.
J. J. Font, Automatic continuity of certain isomorphisms between regular Banach func- tion algebras, Glasgow Math. J. 39 (1997), no. 3, 333-343 crossref(new window)

7.
K. Jarosz, Automatic continuity of separating linear isomorphisms, Canad. Math. Bull. 33 (1990), no. 2, 139-144 crossref(new window)

8.
J. Sh. Jeang and N. Ch. Wong, Disjointness preserving Fredholm linear operators of $C_0$(X), J. Operator Theory 49 (2003), no. 1, 61-75

9.
R. Kantrowitz and M. M. Neumann, Disjointness preserving and local operators on algebras of differentiable functions, Glasg. Math. J. 43 (2001), no. 2, 295-309

10.
L. Narici and E. Beckenstein, The separating map: a survey, Rend. Circ. Mat. Palermo (2) Suppl. No. 52, Vol. II (1998), 637-648

11.
L. Y. H. Yap, Every Segal algebra satisfies Ditkin's condition, Studia Math. 40 (1971), 235-237